# SDR ABXA9801029

- Difficulty date: September 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N844AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45848
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5644130
- Condition: Cracked
- Location: Bs 1690
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CORRODED AND CRACKED AT STATION 1690, LONGERON 25R.  REPAIRED IAW DC8 SRM 51-1-20D, 51-1-21, 53-2-1, AND ABX REA D853-24197.
